# SDR SWAA2013102821479

- Difficulty date: October 14, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 55,616 hours, 33,438 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: 155012
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

"B" SYSTEM HYDRAULIC QUANTITY AT REFILL, FOUND HYDRAULIC LEAK RT WW CEILING AFT.  FOUR WAY HYDRAULIC CROSS FITTING CRACKED.  R & R FITTING IAW SIP.
